# SDR C2XA11TY083

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 21,342 hours, 11,580 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622001015
- Part serial: 0908
- Condition: Bypassing
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C WAS FERRIED FROM MEM TO TYS WHEN A/C PTRIM WAS FOUND INOP ON CLIMBOUT.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STAB ACTUATOR IAW CHRONIC WORK SHEET NUMBER 563812 AND AMM 27-40-02.  OPS CHECK GOOD AND WAS RELEASED TO SERVICE.
